# SDR DXTA2011042004551

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 8,245 hours, 6,501 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 8323712
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISTINCT EXHAUST ODOR IN COCKPIT AT TAKE OFF WITH APU ON AND APU BLEED AIR ON. WITH BLEED AIR OFF THE ODOR IS REDUCED.  IN FLIGHT THERE IS AN EXHAUST ODOR (NOT AS DISTINCT).  IT IS REDUCED WHEN EITHER PRESS SOURCE IS SELECTED.  FOUND APU OIL OVERSERVICED.  REMOVED OIL TO CORRECT LEVEL. IAW MM 12-11-03. INSPECTED WATER SEPARATOR/ COALESCER SOCK FOUND RESIDUAL OIL & DIRTY ODOR.  REPLACED SOCK "NEW".  MX IAW MM 21-51-00.  FOUND APU FLOW DIVIDER TEE B-NUT - LEAKING FUEL AT APU PRIMARY FUEL MANIFOLD.  TIGHTENED B-NUT.  MX IAW MM 49-30-06, OPS CHECK GOOD.
